MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,CIRCUMCISION

Medline Industries, LP MEDLINE; TRAY,CIRCUMCISION
Catalog Number DYNJ04078
Medical Device Problem Codes Product Quality Problem (1506); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the drape that comes in the tray is a foam drape that does not lay flat," "there is not a safety scalpel in the kit.It has a cap," and "the clamp that comes in the kit does not clamp correctly.".
 
Additional Manufacturer Narrative
The account reported that the drape does not lay flat, there is not a safety scalpel in the kit, and the clamp that comes in the kit does not clamp correctly.No sample or photo was provided; finished good production records, finished good pack build, account complaint history, and component complaint history were reviewed, with no line down situations, no issues with the build that likely contributed to the reported issue, and no similar reported issues in the past 6 months.With the information provided, medline was unable to confirm the reported issue and unable to confirm the root cause of the issue.Division to monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,CIRCUMCISION
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50889423
Report Number1417592-2026-50518
Device Sequence Number9826288
Product Code OHG
UDI-Device Identifier40080196846673
UDI-Public40080196846673
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04078
Device Lot Number23KBW278
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale